MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT4.00F6-900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The treatment tip and datacard logs are returned for evaluation.The tip passed leak, thermistor and visual inspection.No dents, scratches, blemishes, or dielectric breakdown was observed.Evaluation of the treatment tip found no issues related to this event.The datacard log showed the following error occurred during treatment: premature lifting of the tip, force before activation, and low treatment tip force.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the system and handpiece perform as expected according to thermage flx user manual, burns and blisters are known potential reactions to treatment.The procedure produces heating in the upper layers of the skin and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Application of topical steroidal or antibiotic preparations may be of benefit.In the rare instance of a burn that results in a scar, the scar will probably be very small and respond readily to removal with a laser device.Based on the available information, this event is a known potential reaction to thermage flx treatment.A review of the manufacturing records showed all requirements were met.No nonconformities or anomalies were found related to this event when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.At this time, no corrective action is necessary.
 
Event or Problem Description
A user facility reported that a patient experienced blisters and burns to the forehead one day post thermage flx treatment.Treatment included vaseline, hydrocortisone, and sunscreen.The current condition is reported as good, though a permanent scar is possible.No photo is available to assess severity; however, the event is considered serious due to the potential for permanent scarring.No other treatments (besides the one reported) were being performed in same area where symptoms were reported.The patient has received botox treatments in the same symptom area within the past 90 days.The patient was not administered any pain medication or placed under anesthesia.The highest energy level used was 2.5-3.5 j.A stamping method was used.Solta cryogen and 3 bottles of coupling fluid were used.The treatment tip surface was inspected prior to use and there was nothing to noted.The treatment tip surface was inspected mid treatment.This treatment tip had not been used on other patients.
 
Additional Manufacturer Narrative
The conclusion from the previous report remains unchanged.
 
Event or Problem Description
Available information was received and reviewed by the medical reviewer.It was reported that no secondary intervention was required, the affected area fully recovered, and no permanent scarring is expected.Two photographs of the patient¿s forehead were reviewed; both images were undated.One image showed a small blister, while the second image demonstrated a healing blister with residual erythema and small crusts.Based on the reported full recovery, absence of permanent scarring, and no requirement for secondary intervention, the event was reassessed as non-serious.This case no longer meets reportability requirements.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22740275
Report Number3011423170-2025-00292
Device Sequence Number9104296
Product Code GEI
UDI-Device Identifier00816995021438
UDI-Public00816995021438
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT4.00F6-900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown